# SDR IPXA09156450

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C VALIDATION SURVEY PANEL 242 WK CARGO MAIN FLOOR PANEL HAS PREVIOUS REPAIR NOT COVERED BY AN APPROVED SRM.  FABBED FLOOR PANEL 242WK IAW IPXA EO A300-5320-16407-C, APPX B.
